# SDR CA041125003

- Difficulty date: September 3, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 6120 · Propeller Controlling System
- Part: Ecu
- Part number: 699018002
- Condition: Failed
- Location: Propelller
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) AUTO FEATHER SYSTEM FAILED TO ARMED WHEN TAKE-OFF POWER WAS APPLIED. ABORTED TAKE-OFF.  FAULT CODE 794 WAS LOGGED IN THE CENTRAL DIAGNOSTIC SYSTEM (CDS) DURING THE FOLLOWING OVERSPEED GOVERNOR TEST.  A FUNCTIONAL TEST OF THE PEC AND CALIBRATION PROCEDURE WAS THEN PERFORMED IAW AMM TASK 61-20-36-720-801.  FAULT CODE 238 REMAINED LOGGED IN THE CDS AS WELL AS PEC CAUTION LIGHT AND POWERPLANT MESSAGE ON THE ED AND FINALLY THE LT PROPELLER ELECTRONIC CONTROL UNIT (PEC) WAS REPLACED IAW AMM TASK 61-20-36.
